# SDR CALA2025041803977

- Difficulty date: April 17, 2025
- Submitted: April 21, 2025
- Operation: Air carrier
- Aircraft: N57111
- Make and model: Boeing 757224
- Aircraft serial: 27301
- Aircraft time: 113,205 hours, 24,018 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143N3151
- Condition: Damaged
- Location: Zone 200
- Part time: 1,132,055 hours, 24,018 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(SDR) - R/FUSELAGE BTWN STA 660/640 AND STRG 7/8 FOUND SMALL HOL E AT SKIN AREA. NO DOT. REF: NRC 125035 SMALL HOLE IN SKIN AREA BTWN STA 640-660 STR 7-8.
